Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 14, NWS El Paso, TX

April 24, 20168 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 24, 2016, 1:47 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 25, 2016, 12:00 PM MDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 24, 2016, 1:47 PM MDT (19:47 UTC)
In effect from
Apr 25, 2016, 12:00 PM MDT
Expired
Apr 25, 2016, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:55 PM MDTNON-TSTM WND GST 582 Ssw Fort Stanton, NMKSRR AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2055 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WWUS84 KEPZ 241947
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
147 PM MDT SUN APR 24 2016

...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK...

.A STRONG UPPER LOW WILL MOVE INTO THE GREAT BASIN ON MONDAY WITH
STRONG SOUTHWEST FLOW DEVELOPING AHEAD OF IT. THESE STRONG WEST
TO SOUTHWEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW
15 PERCENT FOR MOST LOCATIONS IN THE BORDERLAND EXCEPT IN
MOUNTAIN LOCATIONS ABOVE 7000 FEET WHERE HUMIDITIES ARE EXPECTED
TO REMAIN IN THE 15 TO 20 PERCENT RANGE. THE LOW HUMIDITY AND
STRONG WINDS OF 20 TO 30 MPH WILL COMBINE TO CREATE CRITICAL FIRE
WEATHER CONDITIONS.

NMZ110>113-TXZ055-056-251400-
/O.UPG.KEPZ.FW.A.0011.160425T1800Z-160426T0300Z/
/O.NEW.KEPZ.FW.W.0014.160425T1800Z-160426T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
147 PM MDT SUN APR 24 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST-SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE 
  WHERE WINDS WILL BE STRONGEST.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
26
2 follow-up statements
174 
WWUS84 KEPZ 251346
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
746 AM MDT MON APR 25 2016

...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK...

.A STRONG UPPER LOW WILL SLOWLY MOVE INTO THE GREAT BASIN TODAY WITH
STRONG SOUTHWEST FLOW DEVELOPING AHEAD OF IT. THESE STRONG WEST TO
SOUTHWEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT
FOR MOST LOCATIONS IN THE BORDERLAND EXCEPT IN MOUNTAIN LOCATIONS
ABOVE 9000 FEET WHERE HUMIDITIES ARE EXPECTED TO REMAIN IN THE 15 
TO 20 PERCENT RANGE. THE LOW HUMIDITY AND STRONG WINDS OF 25 TO 35
MPH...WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. ON
TUESDAY...THE LOW WILL BE OVER THE FOUR CORNERS...SUSTAINING WINDY
CONDITIONS ACROSS THE AREA WHILE CARRYING A WEAK PACIFIC COLD FRONT
THROUGH. 

NMZ111>113-TXZ055-056-261415-
/O.NEW.KEPZ.FW.A.0012.160426T1900Z-160427T0200Z/
/O.CON.KEPZ.FW.W.0014.160425T1800Z-160426T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
746 AM MDT MON APR 25 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH EARLY TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 055...056...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM
TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING.

* MONDAY WIND...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.
* TUESDAY WIND...WEST-NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH

* MONDAY HUMIDITY...8 TO 15 PERCENT.
* TUESDAY HUMIDITY...7 TO 13 PERCENT

* MONDAY HIGHEST THREAT...IS LOCATED ALONG THE LOWLANDS WEST OF
  THE RIO GRANDE WHERE WINDS WILL BE STRONGEST.
* TUESDAY HIGHEST THREAT...SHIFTS TO THE LOWLANDS EAST OF THE RIO
  GRANDE WHERE WINDS WILL BE STRONGEST.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110-260300-
/O.CON.KEPZ.FW.W.0014.160425T1800Z-160426T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
746 AM MDT MON APR 25 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 110...

* WIND...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE 
  WHERE WINDS WILL BE STRONGEST.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
TRIPOLI
718 
WWUS84 KEPZ 260215
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
815 PM MDT MON APR 25 2016

...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK...

.A STRONG UPPER LOW WILL SLOWLY MOVE INTO THE SOUTHERN AND
CENTRAL ROCKIES TUESDAY WITH STRONG WESTERLY WINDS. THESE STRONG
WEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT
FOR MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET. THE LOW
HUMIDITY AND STRONG WINDS OF 25 TO 35 MPH...WILL CONTINUE TO
CREATE CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY AFTERNOON AND
EVENING.

NMZ111>113-TXZ055-056-261400-
/O.UPG.KEPZ.FW.A.0012.160426T1900Z-160427T0200Z/
/O.NEW.KEPZ.FW.W.0015.160426T1900Z-160427T0200Z/
/O.CON.KEPZ.FW.W.0014.000000T0000Z-160426T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
815 PM MDT MON APR 25 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR
LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONES
055...056...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT TUESDAY. THE PREVIOUS FIRE WEATHER WATCH HAS BEEN UPGRADED TO
THIS WARNING.


* TUESDAY WIND ...WEST- NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40
  MPH

* TUESDAY HUMIDITY...7 TO 13 PERCENT

* TUESDAY HIGHEST THREAT...MAINLY LOWLANDS BELOW 7500 FEET. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NMZ110-260315-
/O.CON.KEPZ.FW.W.0014.000000T0000Z-160426T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
815 PM MDT MON APR 25 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE
110...

* WIND...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE 
  WHERE WINDS WILL BE STRONGEST.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

20

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:13 AM MDT, 10 hours 34 minutes earlier.

Area forecast discussion, Apr 24, 3:13 AM MDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
313 AM MDT SUN APR 24 2016

.SYNOPSIS...
SEVERAL LOW PRESSURE SYSTEMS WILL PASS BY THE AREA DURING THE
COMING WEEK...BUT MAINLY TO OUR NORTH. THIS WILL RESULT IN THE
BREEZY TO WINDY AND DRY CONDITIONS THAT ARE TYPICAL IN APRIL.
TOWARD NEXT WEEKEND ONE OF THE SYSTEMS MAY DROP FAR ENOUGH SOUTH
FOR A SLIGHT CHANCE OF THUNDERSTORMS IN THE MOUNTAINS NORTH OF A
LORDSBURG TO DELL CITY LINE.

&&

.DISCUSSION...
OUR GOLDEN OPPORTUNITY FOR PRECIPITATION IS BEHIND US WITH AN
ACTIVE PATTERN CARRYING SYSTEMS BY TO OUR NORTH THE NEXT SEVERAL
DAYS. GRADIENTS SURFACE AND ALOFT WILL BE SUFFICIENTLY TIGHT FOR
BREEZY TO WINDY CONDITIONS AND LOW HUMIDITY. THE STRONGEST NEAR
TERM UPPER TROUGH PER THE LATEST MODELS WILL BE PASSING BY AT A
TIME NOT FAVORABLE FOR FULL WIND POTENTIAL...SO MONDAY AFTERNOON
MAY HAVE WINDS AS STRONG AS TUESDAY AND PROBABLY AT SUB-ADVISORY
LEVELS. THE EXCEPTION COULD BE THE EASTERN SLOPES TUESDAY WITH
AN INVERSION OVER THE MOUNTAIN RIDGES ACCELERATING DOWNSLOPE
WINDS. TEMPERATURES WILL DROP A LITTLE BELOW NORMAL TUESDAY AS
WELL...BUT STILL QUITE NICE IF THE WIND DOES NOT BOTHER YOU.

ANOTHER HEALTHY SYSTEM SLOWS DOWN ON ITS APPROACH LATE IN THE WEEK
AND DROPS SOME ENERGY FARTHER SOUTH...ENOUGH FOR A FEW
THUNDERSTORMS IN THE MOUNTAINS. THE 00Z GFS DROPS EVEN MORE ENERGY
DOWN ON THE BACKSIDE OF THE TROUGH TOWARD THE END OF THE FORECAST
PERIOD (SATURDAY) FOR EVEN A SHOWER OR TWO IN THE LOWLANDS. WILL
HOLD OFF ON THIS HOWEVER AS MUCH CAN CHANGE BETWEEN NOW AND THEN.

&&

.AVIATION...24/12Z-25/12Z... P6SM SKC-SCT250 THRU PD. W WINDS
WILL INCREASE QUICKLY AFT 16Z TO 20-25G35KTS.

.FIRE WEATHER...
THE MAIN STORY FOR THE COMING DAYS WILL BE WINDS. WEST TO SOUTHWEST
WINDS OF 20 TO 30 MPH WILL BE COMMON THROUGH TUESDAY BEFORE STARTING
TO DECREASE MIDWEEK...BUT REMAIN BREEZY. DRIER AIR WILL ALSO BE
MOVING IN WHICH WILL DROP RELATIVE HUMIDITIES TO 5 TO 15 PERCENT.
THERE WILL LIKELY BE SEVERAL AREAS WHICH EXPERIENCE SOME CRITICAL
CONDITIONS TODAY...BUT MONDAY AND TUESDAY LOOK TO BE THE DAYS
WITH THE MOST CRITICAL CONDITIONS DEVELOPING. A FIRE WEATHER
WATCH IS IN EFFECT FOR MONDAY. TEMPERATURES WILL REMAIN NEAR
NORMAL THROUGH THE UPCOMING WEEK WITH LOWLAND HIGHS IN THE UPPER
70S TO MID 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 85  61  85  60 /   0   0   0   0
SIERRA BLANCA           82  57  83  55 /   0   0   0   0
LAS CRUCES              81  53  80  52 /   0   0   0   0
ALAMOGORDO              81  52  81  53 /   0   0   0   0
CLOUDCROFT              60  40  60  38 /   0   0   0   0
TRUTH OR CONSEQUENCES   81  52  78  50 /   0   0   0   0
SILVER CITY             73  45  71  42 /   0   0   0   0
DEMING                  82  52  80  50 /   0   0   0   0
LORDSBURG               81  48  79  45 /   0   0   0   0
WEST EL PASO METRO      84  61  84  59 /   0   0   0   0
DELL CITY               85  53  85  52 /   0   0   0   0
FORT HANCOCK            86  58  88  56 /   0   0   0   0
LOMA LINDA              80  56  80  55 /   0   0   0   0
FABENS                  85  58  86  57 /   0   0   0   0
SANTA TERESA            84  57  82  56 /   0   0   0   0
WHITE SANDS HQ          81  56  81  55 /   0   0   0   0
JORNADA RANGE           82  50  80  48 /   0   0   0   0
HATCH                   84  50  81  49 /   0   0   0   0
COLUMBUS                83  54  82  52 /   0   0   0   0
OROGRANDE               83  56  82  56 /   0   0   0   0
MAYHILL                 71  47  70  45 /   0   0   0   0
MESCALERO               70  45  69  43 /   0   0   0   0
TIMBERON                69  45  68  43 /   0   0   0   0
WINSTON                 73  42  70  38 /   0   0   0   0
HILLSBORO               77  49  75  46 /   0   0   0   0
SPACEPORT               82  51  79  49 /   0   0   0   0
LAKE ROBERTS            72  39  70  35 /   0   0   0   0
HURLEY                  75  46  73  42 /   0   0   0   0
CLIFF                   78  41  76  38 /   0   0   0   0
MULE CREEK              75  39  73  35 /   0   0   0   0
FAYWOOD                 77  47  74  44 /   0   0   0   0
ANIMAS                  82  51  79  48 /   0   0   0   0
HACHITA                 82  51  80  47 /   0   0   0   0
ANTELOPE WELLS          81  51  79  49 /   0   0   0   0
CLOVERDALE              77  48  75  46 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR TXZ055-056.

&&

01 FAUSETT
Hazardous weather outlook, Apr 24, 6:12 AM MDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
612 AM MDT SUN APR 24 2016

NMZ401>417-TXZ418>424-251215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
612 AM MDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT
WEST WINDS WILL BE INCREASING THIS AFTERNOON WITH GUSTS TO 35 MPH
POSSIBLE...RESULTING IN BLOWING DUST LOWERING VISIBILTIES TO 2
MILES IN DUST PRONE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MONDAY AND TUESDAY WILL BE WINDY WITH SOME AREAS OF BLOWING DUST.
THE DUST PRONE LOCATIONS COULD EXPERIENCE VISIBILITIES DROPPING TO
LESS THAN A MILE AT TIMES. WIND GUSTS ALONG EASTERN SLOPES COULD
REACH 45 MPH BOTH AFTERNOONS.

THURSDAY THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS MAINLY IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:39 AM MDTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra55 hr

Nearby

Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.